Volume 13, Issue 1 (1993)

NdM_vol13_n1_1993 - Cover ISSN: 1123-2536
e-ISSN: 1590-0932 

t-spreads of PG(n,q) and regularity Details     PDF
L.R.A. Casse, C.M. O'Keefe 1-11

BIBDs that are both quasi-derived and quasi-residual Details     PDF
Alan Rahilly 13-16

Theaffine Pythagorean theorem of Pappus Details     PDF
R.J. Gregorac 17-20

Anon-realizable lopsided subset of the 7-cube Details     PDF
Walter D. Morris jr. 21-32

Integration of Frenet equations in the isotropic space(Error rendering LaTeX formula) by means of quadratures Details     PDF
Johann Hartl 33-39

Theory and practice of Dirichlet series with functional equation Details     PDF
Andreas Guhmann 41-73

Quotients of Raikov-complete topological groups Details     PDF
Martin Leischner 75-85

Order polar topologies Details     PDF
Manjul Gupta, Kalika Kaushal 87-98

On groups with many subnormal subgroups Details     PDF
Silvana Franciosi, Francesco De Giovanni 99-105

Quadratical groupoids Details     PDF
Vladimir Volenec 107-115

Remarks on some basic properties of Tsirelson\'s space Details     PDF
Jesus M.F. Castillo, Fernando Sánchez 117-122

Some properties of completion classes for normed spaces Details     PDF
Pancrazio Amato 123-134

Duals of inductive and projective limits of Moscatelli type Details     PDF
Y. Meléndez 135-142

Double Fourier Cosine-Jacobi series for Fox\'s H-function Details     PDF
S.D. Bajpai 143-147

Geodesics of associative functions Details     PDF
M.S. Tomás 149-153

Quasinormable spaces of holomorphic functions Details     PDF
Sean Dineen 155-195

On Lichnerowicz smooth homotopy invariants for G-structures Details     PDF
Wieslaw Krolikowski, Stefano Marchiafava 197-212

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932